# SDR AALA20071417

- Difficulty date: August 6, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug MD 83
- Aircraft serial: 49824
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT AFT SERVICE DOOR EXIT IDENTIFIERS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT AFT SERVICE DOOR EXIT IDENTIFIERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
